# SDR DALA2014092105152

- Difficulty date: September 18, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 70,114 hours, 54,068 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER REAR SPAR UPPER CAP INBD END, 1EA CRITICAL FASTENER HOLE, UPPER-OTBD, HAS A CRACK APPROXIMATELY .2500" LONG.  REMOVED REAR, UPPER & LOWER SPAR ASSY AT RT  HORIZONTAL STABILIZER CUT REAR UPPER SPAR SECTION, 34".  MATCH DRILLED, TRIMMED CHORD SECTION -14, LOCATED, DRILLED, DEBURRED, TREATED, PRIMED & INSTALLED REPAIR PARTS KIT, INSTALLED REAR UPPER & LOWER SPAR ASSY AT RT HORIZONTAL STABILIZER  ALL IAW SRM 51-30-01, 51-30-05, 51-30-02, AMM 55-50-00-001, DWG SR 09550027, REV E, SR 09550030 REV C. AA WC NR 5510-01074-16 & VA NR 83761, REV A.  INSTALLED RT HORIZONTAL INBD & OTBD L/E AND T/E UPPER & LOWER PANELS IAW SRM 50-30-01.
